# SDR C2XA011A007

- Difficulty date: December 30, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bushing
- Part number: 14525351001
- Condition: Corroded
- Location: Horiz Stab Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT AND LEFT HORIZONTAL STABILIZER PLAIN BUSHINGS WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PLAIN BUSHINGS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
